# SDR QR9R2025030700002

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9328
- Aircraft time: 4,472 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: SSTUVEURC21S
- Condition: Failed
- Location: Main Rotor
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

MAST MOMENT READING ON VEMD LANE 1 INOP DURING START RUN-UP. TROUBLESHOOTING FOUND THE SSTU FAILED DYN.KAL ON FUNCTIONAL TEST. REMOVED AND REPLACED SENSOR SIGNAL TRANSMITTING UNIT IAW AMM 63-42-00, 4-2.
